MathSciNet Relay Station
MathSciNet bibliographic data
MR315918 65N25
Simpson, R. B. Existence and error estimates for solutions of a discrete analog of nonlinear eigenvalue problems. Math. Comp. 26 (1972), 359–375.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement